# SDR TWAA9811802

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951U
- Make and model: Doug DC-9-82
- Aircraft serial: 49245
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Connector
- Part number: DC62E2410SN
- Condition: Shorted
- Location: Pump
- Stage of operation: IN
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINTENANCE, WHILE OPERATING THE AUX HYD PUMP THE ELECTRICAL CONNECTOR ON THE PUMP SHORTED, BURNING THE CONNECTOR CONTACTS AND CAUSING A SMALL FIRE AT THE CONNECTOR.  REPLACED THE AUX HYD PUMP CONN AND THE PUMP.  (M)
